# SDR DALA2014062503764

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AILERON SECTOR FITTING UPPER BORE.   CORROSION  REMOVED AND BUSHINGS FABRICATED IAW ER/A 524801-14, REV ORIGINAL.
